Skip navigation
Skip navigation

Non-uniform Berry-Esseen bound for U-statistics

Wang, Qiying

Description

Non-uniform Berry-Esséen bounds for U-statistics are derived by using a new and simple method. Extensions to U-type statistics and L-statistics are also discussed.

dc.contributor.authorWang, Qiying
dc.date.accessioned2015-12-13T23:22:54Z
dc.date.available2015-12-13T23:22:54Z
dc.identifier.issn1017-0405
dc.identifier.urihttp://hdl.handle.net/1885/91656
dc.description.abstractNon-uniform Berry-Esséen bounds for U-statistics are derived by using a new and simple method. Extensions to U-type statistics and L-statistics are also discussed.
dc.publisherAcademia Sinica
dc.sourceStatistica Sinica
dc.subjectKeywords: L-statistic; Non-uniform Berry-Esséen bound; U-statistic
dc.titleNon-uniform Berry-Esseen bound for U-statistics
dc.typeJournal article
local.description.notesImported from ARIES
local.description.refereedYes
local.identifier.citationvolume12
dc.date.issued2002
local.identifier.absfor010405 - Statistical Theory
local.identifier.ariespublicationMigratedxPub22478
local.type.statusPublished Version
local.contributor.affiliationWang, Qiying, College of Physical and Mathematical Sciences, ANU
local.bibliographicCitation.issue4
local.bibliographicCitation.startpage1157
local.bibliographicCitation.lastpage1169
dc.date.updated2015-12-12T09:12:59Z
local.identifier.scopusID2-s2.0-0036822589
CollectionsANU Research Publications

Download

There are no files associated with this item.


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator